Sponsored Links
Results 1 to 2 of 2
  1. #1
    qamhina is offline Newbie 510 points
    Join Date
    Dec 2007
    Posts
    9
    Downloads
    26
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Question benzodiazapine qs..

    Advertisements



    if someone could help me in finding the answer of this question & plz.explain it as well,
    Will be really thankful ...

    Q) the most dangerous withdrawal symptom can be expected from
    • diazepam
    • clonazepam
    • chlordiazepoxide
    • lorazepamsafest to liver
    • oxazepam safest to liver

  2. #2
    Dr. X's Avatar
    Dr. X is offline Member
    Join Date
    Jun 2005
    Posts
    268
    Downloads
    28
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts
    this is a toughie..

    whichever has the shortest half life elimination could easily cause symptoms upon abrupt cessation.. (use has to be somewhat long-term though) then my guess would be..

    lorazepam - leading to seizures.


    also, in mgmt of withdrawal.. they're given long-acting benzo's.
    SJSM.

Similar Threads

  1. What is the antidote for benzodiazapine overdose?
    By Anonymous in forum USMLE Step 1 Forum
    Replies: 3
    Last Post: 05-05-2003, 04:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Site Meter